# SDR SIMA20140228011

- Difficulty date: February 28, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- Aircraft time: 35,296 hours, 32,408 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Part number: 368192111
- Part serial: RC5561
- Condition: Defective
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

RUDDER SYS 2 INOPERATIVE, CAUTION AFTER LIFTOFF.  R & R RT PRESS SWITCH PO 378, OPERATIONS CHECKED GOOD IAW MM 27-23-00.  NO DEFECTS NOTED AT THIS TIME.
